WORKSHOP ON
TRANSLATIONAL
NANOMEDICINE

Registrations closed due to full seating capacity.
Thanks for your interest.
VIEW PROGRAM
Sign in
TECHNOLOGICAL PARK
Paseo  Mikeletegi 53, Edificio Central
September 18-19
2017
WORKSHOP

Translational research
in nanomedicine

Nanomedicine is expected to become the next big thing in the pharmaceutical sector.

However, in order to accelerate the development of nanomedicine regulatory aspects, GMP manufacturing, standardization and characterization are still key aspects…

The 2nd Workshop on Translational nanomedicine will bring together experts to debate about these key issues.

Delivering Innovation
to the Patient

Specialist in the development of innovative materials for the biomedical field

  • With strategic collaborations
  • That help us in the development of applications in the biomedical sector.
  • Direct contact with industry
  • To reduce the time to market
  • 600 m2 labs dedicated to translational research in nanomedicine
  • The R&D labs are fully equiped for the characterization of biomaterials
  • With unique facilities
  • Well-defined technological approach
VISIT WEBSITE

The Pilot Plant

The Pilot Plant can produce small batches of investigational products suitable for pre-clinical and clinical trials (aquí en lace a la parte de la planta)

A campaign production has been designed for a flexible production of:

Lyophilizates: Up to 1 500 vials / 2 ml
- Sterile lyophilizates
- Non-sterile lyophilizates

Liquids and aseptic filling
- Non-sterile liquid formulations
- Monodoses (500–1000 strips)

NanoPilot is a four-year long project which objective is to set-up a pilot plant operating under GMP (Good Manufacturing Practice) for the production of polymer-based nanopharmaceuticals.

Pilot plant’s ambition is to accelerate the development of nanomedicine, currently in its infancy within the pharmaceutical sector.

4 research groups, 3 SMEs and 2 industrial groups, have joined forces in NanoPilot. Nine partners that have a significant track record in knowledge creation and innovation in their respective domains of expertise to guarantee the success of the proposed project.

The Program

Download PDF

  • 10:30
    Open Session
    Length: 60 minutes

    10:30-11.00
    Being a Good Guest: the Host Implant Paradigm

    Prof. Abhay Pandit
    National University of Ireland, Galway
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20
  • 11:00
    Coffee Break
    Length: 30 minutes
  • 11:30
    Session 1: Research in Nanomedicine in early stage of development – how to be prepared for translational research.
    Length: 110 minutes

    11:30 - 11:50
    Translational Research in Early Development: Pitfalls, gaps and some practical solutions

    Dr. Maria Pilar Calvo
    PharmaMar, Spain
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20

    11:50 – 12:10
    Translational aspects of Nanopharmaceuticals for Ocular Delivery

    Dr. Covadonga Pañeda
    Sylentis, Spain
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20

    12:10 - 12:30
    Moving Nanobiotechnology from the Lab to the Market

    Dr. Valeria Grazu
    University of Zaragoza, Spain
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20

    12:30 – 12:50
    Application of sophisticated micelles and nanogels in drug delivery: challenges and opportunities

    Prof. Rene C.F. van Nostrum
    Utrecht University, The Netherlands
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20

    12:50 – 13:20
    Single Chain Nanoparticles towards regulation compliance

    Dr. Damien Dupin
    CIDETEC Nanomedicine, Spain
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20
  • 13:30
    Lunch
    Length: 90 minutes
  • 15:00
    Session 2: Microfluidics  technology  applied  to  nanoformulation
    Length: 80 minutes

    15:00-15:20
    Concept of Microfluidics for Chemical production Dr. Thomas R. Dietrich (IVAM, Germany)

    Dr. Thomas R. Dietrich
    IVAM, Germany

    15:20-15:40
    On-line and in-line quality control for nanomanufacturing

    Alice Kasjanow
    MICRONIT, Germany

    15:40-16:00
    Continuous Flow Processing: Scalability, Advantages & Challenges for Manufacturing in the Pharmaceutical Industry

    Dr. Charlotte Wiles
    CHEMTRIX, The Netherlands

    16:00-16:20
    Development of a Micro-mixing Pilot Line for the Continuous Production of Glycan Coated Nanoparticles

    Dr. Graham Worrall
    CPI, England
  • 16:30
    Coffee break: Demonstration in microfluidics (CHEMX & MIC)
    Length: 30 minutes
  • 17:00
    Session 3: Research in Nanomedicine in early stage of development II
    Length: 80 minutes

    17:00-17:20
    Challenges in the journey from research to final drug product.

    Gemma Lahuerta
    Reig Jofré, Spain

    17:20-17:40
    From lab procedures to a pilot plant under GMP. An obstacle race

    Dr. Jose Crecente
    University of Santiago de Compostela Spain

    17:40- 18:00
    Bridging early academic research & clinical development on polypeptide-based nanomedicines

    Dr. Vicent J Nebot
    Polypeptides, Spain

    18:00-18:20
    Synthesis and characterization of functional hyaluronic acid conjugates for biomedical applications

    Dr. Vijaya Krishna
    National University of Ireland, Galway
  • 21:00
    Speakers Dinner
  • 8:30
    Open Session Day 2
    Length: 30 minutes

    The ETPN Nanomedicine Translation Hub

    Patrick Boisseau 
    (Nanomedicine research in CEA, France)
  • 9:00
    Session 4: Advanced characterisation techniques
    Length: 70 minutes

    9:00-9:20
    Analytical developments for the characterization of nanomedicine; From raw materials to nanoformulations.

    Dr. Mathieu Menta
    UT2A, France

    9:20-9:40
    Overcoming challenges in biophysical characterization of Nanopharmaceuticals

    Dr. Markus Epe
    MALVERN

    9:40-10:00
    Radiochemistry and nuclear imaging: application to the in vivo investigation of nanomaterials

    Dr. Jordi Llop
    CIC Biomagune

    10:00-10:20
    Physical-Chemical Characterization of Nanomedicines

    Dr. Luigi Calzolai
    Joint Research Center, ISPRA, Italy

    10:20-10:40
    Nanocharacterization: what is still missing to improve translation in nanomedicine

    Patrick Boisseau 
    (Nanomedicine research in CEA, France)
  • 10:40
    Coffee Break
    Length: 30 minutes
  • 11:10
    Session 5: Nanomedicine and regulatory environment for nano-investigational medicinal products.
    Length: 80 minutes

    11:10-11:30
    Regulatory Science approaches to improve translational research in nanomedicine

    Dr. Maria Beatriz Silva
    University of Lisbon, Portugal

    11:30 - 11:50
    The EudraLex Rules Governing Medicinal Products in the European Union. The Annex 13 about Investigational Medicinal Products

    Dr. Francisco Arenal
    MEJORAN, Spain

    11:50 – 12:10
    Regulatory requirements for clinical trials´authorization

    Dr. Marcos Maroto
    Instituto Fundación Teófilo Hernando IFTH, Spain

    12:10 - 12:30
    The Spanish Medicines Agency’s Office for support of innovation and knowledge of medicinal products

    Dr. César Hernández García
    EU Innovation Network, AEMPS, Spain
  • 12:30
    Closing sessions
    Length: 30 minutes

    12:30-13:00
    Fighting against cancer stem cells with Nanomedicine

    Dr. Simó Schwartz
    CIBBIM-Nanomedicine, Spain
  • 13:00
    Lunch
    Length: 90 minutes
  • 14:30
    Session 6: Pilot Plant Facilities and capacities
    Length: 30 minutes

    14:30 -15:00
    Visit to the facilities

    Dr. Iraida Loinaz
    CIDETEC Nanomedicine, Spain
  • 15:00
    End of the Workshop and VISIT TO THE FACILITIES
    Length: 30 minutes

    10-15 min visit in small groups

    Simó Schwartz (CIBBIM-Nanomedicine, Spain)
    15:00-15:30

Be prepared and download our PDF whitepaper!

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare,.

Download now

Our Speakers

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra.

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

THE VENUE

The right place to be

TECHNOLOGICAL PARK
Paseo  Mikeletegi 53, Edificio Central
September 18-19
2017

Basque Country, one of the regions with the highest rates of progress and well-being standards in Europe and characterized by a solid industrial tradition that currently represents a quarter of its productive endeavour. It also counts on a self-government system that allows it to establish its own economic and fiscal policies.

TOURISM WEBSITE